Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a weakly convergent sequence of normal functionals on a von Neumann algebra

Author: Noboru Suzuki
Journal: Proc. Amer. Math. Soc. 22 (1969), 697-701
MSC: Primary 46.65
MathSciNet review: 0247494
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. F. Dell'Antonio, On the limits of sequences of normal states, Comm. Pure Appl. Math. 20 (1967), 413-429. MR 0209854 (35:750)
  • [2] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien, Gauthier-Villars, Paris, 1957. MR 0094722 (20:1234)
  • [3] H. Halpern, An integral representation of a normal functional on a von Neumann algebra, Trans. Amer. Math. Soc. 125 (1967), 32-46. MR 0198266 (33:6425)
  • [4] I. E. Segal, A non-commutative extension of abstract integration, Ann. of Math. 57 (1953), 401-457. MR 0054864 (14:991f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society